# SDR DALA2025030301597

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 86,958 hours, 11,398 cycles
- Engine: Pwa PW4168A
- Engine time: 11,294 hours, 3,387 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

SHIP 3311 -ATB/IFSD- PERFORMED AIR TURN BACK FOR RIGHT ENGINE FAILED DURING CLIMB. LOST RIGHT ENGINE OIL QUANTITY AND GREEN HYDRAULIC FLUID QUANTITY. METAL FOUND IN TAIL PIPE. CORRECTIVE ACTION: REPLACED RIGHT ENGINE PER AMDS WORK-CARD 7100-9901-02. (7120026) ENGINE OFF: ESN 733371 CSR 3387 TSR 11284. NO PRIOR HISTORY OF ENGINE ISSUES.
